Reachable Set Bounding for Linear Discrete-Time Systems with Delays and Bounded Disturbances
- Publication Type:
- Journal Article
- Journal of Optimization Theory and Applications, 2013, 157 (1), pp. 96 - 107
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
This paper addresses the problem of reachable set bounding for linear discrete-time systems that are subject to state delay and bounded disturbances. Based on the Lyapunov method, a sufficient condition for the existence of ellipsoid-based bounds of reachable sets of a linear uncertain discrete system is derived in terms of matrix inequalities. Here, a new idea is to minimize the projection distances of the ellipsoids on each axis with different exponential convergence rates, instead of minimization of their radius with a single exponential rate. A smaller bound can thus be obtained from the intersection of these ellipsoids. A numerical example is given to illustrate the effectiveness of the proposed approach. © 2012 Springer Science+Business Media New York.
Please use this identifier to cite or link to this item: